Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have flesh colored bumps on labia. Having yeast infection. Pap smear came negative. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
I have these flesh colored bumps on my labia. I currently have a yeast infection. I had a recent pap smear and it came back negative. I was also tested for chlamydia and gonorrhea and that came back negative as well. Are these normal?
Posted Thu, 23 Aug 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Minoo Bhagia 1 hour later
Hello

Thanks for writing to us

Yeast infection is the most common cause of vaginal dermatitis.

Boils can be due to infection of hair follicle or sweat glands.

Treat the candida vagintis by fluconazole orally or locally.

Apply nystatin cream.

For boils or bumps do hot fomentation with cotton soaked in hot water.

Maintain the area dry , wear cotton underpants , do not use any perfumed shower gels or deodorants.

You can sprinkle antifungal powder for the better results.

If they are painful take analgesics and anti inflammatory drugs under doctor's guidance and prescription.

Best wishes

Any further query is most welcome
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor